Journal article icon

Journal article

On -Kostka numbers and Young modules

Actions


Access Document


Publisher copy:
10.1016/j.ejc.2004.06.006

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
European Journal of Combinatorics More from this journal
Volume:
26
Issue:
6
Pages:
923-942
Publication date:
2005-08-01
DOI:
ISSN:
0195-6698
Pubs id:
pubs:339
UUID:
uuid:cf0279d4-550d-4054-aed1-36001a4fe384
Local pid:
pubs:339
Source identifiers:
339
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP